# SDR DXTA200701891

- Difficulty date: January 30, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N642QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605561
- Aircraft time: 1,613 hours, 1,252 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Unknown
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GREEN RT MLG LIGHT ILLUMINATED AFTER GEAR RETRACTION, STAYED ON FOR ABOUT 5-6 MINUTES AND THEN LIGHT WENT OUT, AIRCRAFT WAS COLD SOAKED.  THE AIRCRAFT WAS COLD SOAKED THE NIGHT BEFORE.  APPROACH AND LANDING RESULTED IN NO ABNORMALITES.  REMOVED AND REPLACED RT MAIN LANDING GEAR ACTUATOR IAW CE560XLS MM CH 32-30-04. GROUND CHECKS GOOD.
